# SDR HALA2017122000307

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 26,128 hours, 61,676 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 11532741
- Part serial: 115327401220
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A BLEED AIR LT FAIL, WHILE CLIMBING THRU 10,000.  RETURNED TO DEPARTURE.  REPLACED THE LT PM SENSOR IAW AMM 36-12-04.  ENGINE RUN CHECKED GOOD. WIRING CHECKED FROM PM SENSOR TO PSC CHECKED GOOD.
